# SDR DALA2021031601477

- Difficulty date: March 15, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 58,930 hours, 7,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 EEPL ROW 24 JH INOP. CORRECTIVE ACTION: RELAMPED WITH NEW ASSEMBLY. RE SECURED FLOOR CONNECTOR NEAR SIDEWALL. (7604639)
